# SDR C2XA08ON102

- Difficulty date: March 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 13,516 hours, 11,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7822 - SMF - THIS FLIGHT DIVERTED TO SMF ON A ROUTE FROM LAX TO BOI, DUE TO A BAGGAGE SMOKE LIGHT ILLUMINATED INFLIGHT.  NO EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY.  FLIGHT CREW REPORTED CLIMBING OUT OF LAX WENT THROUGH MOD TURB SET OFF BAGGAGE LIGHT, NO MASTER WARNING.  JUST LIGHT; DIVERTED TO SMF.  MX INSPECTED CARGO DETECTORS, NO DEFECTS NOTED AT THE TIME.  AIRCRAFT PWR RESET NORMAL.  FIRE AND SMOKE TEST OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
